# SDR AALA202202072812

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A300*
- Aircraft serial: 3944
- Aircraft time: 41,567 hours, 15,206 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM RESERVOIR OVERHEAT ECAM DURING CLIMB. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
